# SDR SWAA2020051845157

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT PASSENGER CABIN BS540 LBL1 WL208. MARKED / REMOVED DAMAGED BREAK PANEL FROM PASSENGER CABIN BS540 BLO-LBL25 WL208 SRM 51-40-02-0F-0 LOCATED AND DRILLED NEW PANEL ITEM # 7530908 IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG # 143A0060 REV-B
